# SDR FDEA2019101762654

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Observer'S Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT,  RIGHT OBSERVER SEAT BASE WEB AT BS 360 FOUND TO HAVE A CRACKED LIGHTENING HOLE.  THE  WEB WAS REPAIRED IAW SRM 53-10-51-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
